# SDR UPS96220248

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 2170 · Humidity Control System
- Part: Water Sep Bag
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY WATER SEPARATOR BAG CAUSING ODOR IN FLIGHT DECK.  REPLACED BAG.
